Table of Contents Author Guidelines Submit a Manuscript
Advances in Numerical Analysis
Volume 2009 (2009), Article ID 494829, 20 pages
Research Article

A Subgrid Model for the Time-Dependent Navier-Stokes Equations

Faculty of Science, Xi'an Jiaotong University, Shanxi 710049, China

Received 22 November 2008; Revised 5 May 2009; Accepted 25 June 2009

Academic Editor: Weimin Han

Copyright © 2009 Yan Zhang and Yinnian He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Zhang and Yinnian He, “A Subgrid Model for the Time-Dependent Navier-Stokes Equations,” Advances in Numerical Analysis, vol. 2009, Article ID 494829, 20 pages, 2009. doi:10.1155/2009/494829